# SDR 2008UALA05680

- Difficulty date: September 11, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 73,102 hours, 9,002 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 30903822U1
- Condition: Inoperative
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHING BOTTLE SQUIB CHECK FOR ENGINE NR 2, 2B-BOTTLE INOP.   SQUIB FOUND INADEQUATE.  REPLACED SQUIB.  GROUND CHECKS NORMAL.
